Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for April 10, 2007


So for a week now I’ve lowered my zinc and I’m only taking magnesium with 50 mg of B6, 50 mg of niacin and 25 mg of manganese. It’s really strange because for some reason I feel like I’m losing my magnesium and it happens after I take the lunchtime supplements.

Then I realize that it must be the manganese as I’ve had this happen before when I tried it the first time. Forget it, from here on in it’s only magnesium, B3 and B6 with vitamin C and a lower dosage of zinc.

I’ll switch to magnesium glycinate to see if that works any better.

Advertisements

April 17, 2007 - Posted by | Health | , , , ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: